# SDR DXTA200300090

- Difficulty date: August 15, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1005
- Aircraft time: 8,514 hours, 5,743 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF COULD NOT RETRACT LANDING GEAR, ACCOMPLISHED AIR TURN BACK TO TPA AND LANDED OVERWEIGHT. - REPAIRED BROKEN WIRE AT KAPIS BY INSTALLING SPLICE P/N D436-36,  OPS CHECKED GOOD I/A/W HAWKER 1000 MM CHAPTER 32-30-00.  C/W PRESSURIZE CHECK ON GROUND OPS CHECKED, LEAK CHECKED GOOD IAW HAWKER 1000 MM CHAPTER 21-30-00.
